number of downloads : ?
File
language
eng
Author
Kikkawa, Michihiko
Description
Two kinds of canonical connections have been introduced by the author for homogeneous (left) Lie loops, one of which is the canonical connection of the reductive homogeneous spaces induced from the homogeneous (left) Lie loops and the other is the canonical connection of the homogeneous systems associated with left Lie loops. In this paper, it is shown that they are coincident with each other. Moreover, the concept of geodesic reductive homogeneous spaces are introduced. It is shown that the reductive homogeneous space induced from a homogeneous left Lie loop is geodesic if and only if the left Lie loop is geodesic.
Subject
Loop
Reductive Homogeneous Space
Connection
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
32
Start Page
69
End Page
74
ISSN
13427121
Published Date
1999-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering